# SDR UPS05144492

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Discharged
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE INOPERATIVE.  SERVICED FWD DOOR EMERGENCY ACTUATOR CYLINDER PER MM 52-10-14-3.  THIS CLEARS M302648.
